Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking birth control for PCOS. Had unprotected sex. Do I need to take Plan B?

HI, i m on birth control for my PCOS to help induce periods. Last monday I started my period during the seven day break and I missed the first pill of the new pack (though i did take it, but just late). Yesterday evening I had unprotected sex for a few minutes, but he did not ejaculate or was not close, but i cannot be sure that there was no pre-cum. However, I heard that pre-cum usually only contains sperm if the male has ejaculated without peeing in between and that was the first sex act we were involved in that day. Am i safe or do I need to take plan b?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dear as ur menses started last week u r totally safe. Within 10 days of menses there is no chance of preg at all whether u take pill or not. So just relax there is no danger. Thank u
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor